# SDR 2006UALA02385

- Difficulty date: December 18, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 36,946 hours, 4,538 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 9F19948501
- Condition: Burned Out
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L EMERGENCY SLIDE LIGHT DIM.  REPLACED LIGHT ASSY.  REPLACED LT ASSY. OP CHECKED OK FOR SERVICE.
